Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A new method for Chebyshev approximation of complex-valued functions

Authors: K. Glashoff and K. Roleff
Journal: Math. Comp. 36 (1981), 233-239
MSC: Primary 65D15; Secondary 30E10, 90C30
MathSciNet review: 595055
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we are concerned with a formulation of the Chebyshev approximation problem in the complex plane as a problem of linear optimization in the presence of infinitely many constraints. It is shown that there exist stable and fast algorithms for the solution of optimization problems of this type. Some numerical examples are presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D15, 30E10, 90C30

Retrieve articles in all journals with MSC: 65D15, 30E10, 90C30

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society